# SDR COMA0550382

- Difficulty date: July 6, 2005
- Submitted: July 7, 2005
- Operation: Air carrier
- Aircraft: N785CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7326
- Aircraft time: 15,382 hours, 14,255 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Vent
- Condition: Obstructed
- Location: Pax Door
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E, A

## Discrepancy

FLIGHT 5811- CABIN ALTITUDE CAUTION.  F/A REPORTS LOUD SQUEAL FROM CABIN DOOR.  FOUND DOOR TRIM OBSTRUCTING THE DOOR VENT VALVE, SECURED TRIM.  PRESSURE CHECKS SATISFACTORY.
